Recently I have been really sick, first with bronchitis and then a respiratory infection.  My dr gave me antibiotics for both of those and I was not sick only about a week or two apart.  During the first round of antibiotics I took my birth control regularly but started to spot very lightly.  After I finished the antibiotics the spotting stopped and things were fine.  I then got sick again and went back on antibiotics, and I kept taking my birth control regularly.  About a week after starting the 2nd round of antibiotics I started spotting with it getting heavier everyday.  This progressed to a full period that started the last day of my antibiotics.  I figured the flow would stop after I ended my antibiotics but it hasn't, I've now been spotting/bleeding and now a regular/heavy flow for a total of 9 days, all of this while still taking my active birth control pills.  This is very unusual because my regular cycle only last 5 days and if I want to cut it short I could just start back on the pill and it would stop.  Is there something wrong, did too much antibiotics render my birth control completely inactive?  Was it a mistake to keep taking my pill during both cycles of the antibiotics?